# SDR SIMA20151109014

- Difficulty date: November 9, 2015
- Submitted: November 16, 2015
- Operation: Air carrier
- Aircraft: N693AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500868
- Aircraft time: 28,266 hours, 24,017 cycles
- System (JASC): 5244 · Accessory Compartment Doors
- Part: Door Frame
- Part number: 12038328001
- Condition: Cracked
- Location: Access Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACCESS DOOR 123BL HAS A 1 INCH CRACK ON THE FRAME UNDER THE IPI PIN BRACKET.  R & R FRAME UNDER ACCESS DOOR 123BL, PIP PIN BRACKET IAW SRM 51-10-02.
